# SDR QR9R2025022700001

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9689
- Aircraft time: 4,015 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Step
- Part number: B321C2002101
- Part serial: 171367
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF R/H BOARDING STEP, MAINTENANCE DETECTED THE RIVET HOLES WOULD NOT ALIGN WITH THE AIRCRAFT, PREVENTING INSTALLATION OF THE BOARDING STEP.
